# SDR ASAA0480555

- Difficulty date: November 2, 2004
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug MD 83
- Aircraft serial: 53473
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK- NLG RT DOOR AFT HINGE COUTOUT IS CRACKED.  STOP-DRILLED CRACK.  INSTALLED REPAIR DOUBLER IAW SRM.
